IJPAM: Volume 106, No. 3 (2016)


Chahn Yong Jung$^1$, Arif Rafiq$^{2}$, Faisal Ali$^{3}$, Shin Min Kang$^4$
$^1$Department of Business Administration
Gyeongsang National University
Jinju, 52828, KOREA
$^2$Department of Mathematics and Statistics
Virtual University of Pakistan
Lahore, 54000, PAKISTAN
$^3$Center for Advanced Studies in Pure and Applied Mathematics
Bahauddin Zakariya University
Multan, 60800, PAKISTAN
$^{4}$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA

Abstract. In this paper, we establish new iterative methods for the solution of scalar equations by using the decomposition technique due to Noor and Noor [Some iterative schemes for nonlinear equations, Appl. Math. Comput. 183 (2006), 774-779].

Received: December 8, 2015

AMS Subject Classification: 65H05

Key Words and Phrases: iterative methods, nonlinear equations, convergence order, multiple roots

Download paper from here.

DOI: 10.12732/ijpam.v106i3.20 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 3
Pages: 965 - 976

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).